# SDR AALA201608109011

- Difficulty date: July 26, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N961UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000183
- Aircraft time: 19,908 hours, 14,122 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066348002
- Condition: Corroded
- Location: Frame 74
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY SHEAR TIE, FRAME 74 AT STRINGER 29L. REPLACED THE SHEAR TIE IAW SRM 51-41-05 & 51-43-01.
